Mathematische Annalen

, Volume 301, Issue 1, pp 199–210

Bilinear forms and extremal Kähler vector fields associated with Kähler classes

  • Akito Futaki
  • Toshiki Mabuchi
Article

DOI: 10.1007/BF01446626

Cite this article as:
Futaki, A. & Mabuchi, T. Math. Ann. (1995) 301: 199. doi:10.1007/BF01446626

Mathematics Subject Classification (1991)

53C5514J4514J5032J25

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Akito Futaki
    • 1
  • Toshiki Mabuchi
    • 2
  1. 1.Faculty of ScienceTokyo Institute of TechnologyTokyoJapan
  2. 2.College of General EducationOsaka UniversityToyonaka, OsakaJapan